# SDR 249TR0026

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,762 hours, 27,100 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON TAKE OFF ROLL - SPEED FLAG ON ADI.  ELECTRICAL (BATTERY & APU GENERATOR) RESET PERFORMED.  ADI OPERATIONAL TEST PERFORMED SATISFACTORILY PER MM 34-22-0.  ADC'S SWAPPED FOR TROUBLE-SHOOTING PURPOSES AND SELF TEST PERFORMED SATISFACTORILY PER MM 34-12-0
